# SDR AALA202201244310

- Difficulty date: January 22, 2022
- Submitted: January 24, 2022
- Operation: Air carrier
- Aircraft: N113AN
- Make and model: Airbus A321-231
- Aircraft serial: 6020
- Aircraft time: 27,160 hours, 5,509 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: None
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING EMERGENCY LIGHT OPERATIONAL CHECK FOR THE PERIODIC SERVICE CHECK FOUND EMERGENCY POWER SUPPLY UNIT 10WL FAULT. REMOVED AND REPLACED EMERGENCY POWER SUPPLY BATTERY (10WL) PER AMM 33-51-38.
